CSpace
非Lipschitz条件下非线性时变微分方程的稳定性
曹贤通1; 皮上超1; 俞元洪2
2007
Source Publication大学数学
ISSN1672-1454
Volume023Issue:002Pages:69
Abstract利用非Lipschitz李雅普诺夫函数给出了一类非线性时变微分方程指数稳定性的新的充分条件,改进了文献中的某些结果.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44025
Collection中国科学院数学与系统科学研究院
Affiliation1.中原工学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
曹贤通,皮上超,俞元洪. 非Lipschitz条件下非线性时变微分方程的稳定性[J]. 大学数学,2007,023(002):69.
APA 曹贤通,皮上超,&俞元洪.(2007).非Lipschitz条件下非线性时变微分方程的稳定性.大学数学,023(002),69.
MLA 曹贤通,et al."非Lipschitz条件下非线性时变微分方程的稳定性".大学数学 023.002(2007):69.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[曹贤通]'s Articles
[皮上超]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[曹贤通]'s Articles
[皮上超]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[曹贤通]'s Articles
[皮上超]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.